A Caltech Library Service

BPS states of curves in Calabi-Yau 3-folds

Bryan, Jim and Pandharipande, Rahul (2001) BPS states of curves in Calabi-Yau 3-folds. Geometry and Topology, 5 (9). pp. 287-318. ISSN 1465-3060.

See Usage Policy.


Use this Persistent URL to link to this item:


The Gopakumar-Vafa conjecture is defined and studied for the local geometry of a curve in a Calabi-Yau 3-fold. The integrality predicted in Gromov-Witten theory by the Gopakumar-Vafa BPS count is verified in a natural series of cases in this local geometry. The method involves Gromov-Witten computations, Mobius inversion, and a combinatorial analysis of the numbers of etale covers of a curve.

Item Type:Article
Related URLs:
URLURL TypeDescription["eprint_fieldopt_related_url_type_DOI" not defined]UNSPECIFIED
Additional Information:© Geometry & Topology Publications Proposed: Robion Kirby. Seconded: Yasha Eliashberg, Simon Donaldson Received: 13 October 2000; Accepted: 20 March 2001; Published: 24 March 2001; Version 2 published 8 June 2002: Corrections to equation (2) page 295, to the first equation in Proposition 2.1 and to the tables on page 318
Subject Keywords:Gromov-Witten invariants, BPS states, Calabi-Yau 3-folds
Issue or Number:9
Record Number:CaltechAUTHORS:BRYgt01
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:763
Deposited By: Archive Administrator
Deposited On:28 Sep 2005
Last Modified:02 Oct 2019 22:36

Repository Staff Only: item control page